Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 340, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 9, 2012, 8:27 PM CDT for Drew County, Arkansas. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2012, 8:27 PM CDT (01:27 UTC)
- Expired
- Aug 9, 2012, 9:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Drew County, AR
The radar
The Little Rock radar (KLZK), 159 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 8:31 PM CDT | TSTM WND DMG | Monticello, AR | NUMEROUS TREES ARE DOWN ACROSS THE CITY OF MONTICELLO. |
| Aug 9, 8:32 PM CDT | TSTM WND GST 63 | 1 Ne Monticello, AR | THE MONTICELLO MUNICPAL AIRPORT REPORTED A GUST OF 63 MILES PER HOUR. |
| Aug 9, 8:45 PM CDT | TSTM WND DMG | Cominto, AR | TREES WERE BLOWN DOWN AT COMINTO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
515
WUUS54 KLZK 100127
SVRLZK
ARC043-100200-
/O.NEW.KLZK.SV.W.0340.120810T0127Z-120810T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
827 PM CDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DREW COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 900 PM CDT
* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF MONTICELLO...AND
MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO... SCIPIO... LAKE MONTICELLO...
LADELLE... SELMA... PLEASANT GROVE...
LACEY... JEROME... ENON...
COLLINS... WELLS LAKE... VALLEY JUNCTION...
TUPELO BRAKE... TROTTERS BRAKE... TOWNSEND LAKE...
TILLAR BRAKE... TILLAR ARPT... TENNESSEE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3340 9188 3373 9187 3376 9145 3339 9145
3338 9146 3339 9181
TIME...MOT...LOC 0127Z 332DEG 19KT 3363 9167
$$
2272 follow-up statements
880
WWUS54 KLZK 100134
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
834 PM CDT THU AUG 9 2012
ARC043-100200-
/O.CON.KLZK.SV.W.0340.000000T0000Z-120810T0200Z/
DREW AR-
834 PM CDT THU AUG 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DREW COUNTY
UNTIL 900 PM CDT...
AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF
MONTICELLO...MOVING SOUTHEAST AT 20 MPH.
AT 832 PM...THE MONTICELLO MUNICIPAL AIRPORT OBSERVATION REPORTED A
WIND GUST OF 63 MPH. ADDITIONAL STRONG WINDS WILL BE POSSIBLE
THROUGHOUT THE WARNING.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
MONTICELLO... TILLAR... SCIPIO...
LAKE MONTICELLO... LADELLE... SELMA...
PLEASANT GROVE... LACEY... JEROME...
ENON... COLLINS... WELLS LAKE...
VALLEY JUNCTION... TUPELO BRAKE... TROTTERS BRAKE...
TOWNSEND LAKE... TILLAR BRAKE... TILLAR ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3340 9188 3373 9187 3376 9145 3339 9145
3338 9146 3339 9181
TIME...MOT...LOC 0133Z 332DEG 19KT 3360 9165
$$
227199
WWUS54 KLZK 100149
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
849 PM CDT THU AUG 9 2012
ARC043-100200-
/O.CON.KLZK.SV.W.0340.000000T0000Z-120810T0200Z/
DREW AR-
849 PM CDT THU AUG 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DREW COUNTY UNTIL 900 PM CDT...
AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF DERMOTT...
MOVING SOUTHEAST AT 20 MPH.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE AND GUSTY WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
MONTICELLO... SCIPIO... LADELLE...
PLEASANT GROVE... JEROME... ENON...
COLLINS... VALLEY JUNCTION... TUPELO BRAKE...
TOWNSEND LAKE... SIXTEENTH SECTION... SHADY GROVE...
SEVEN DEVILS SWAMP... SECTION BRAKE... POFF BRAKE...
MONTICELLO MUNI ARPT... MCCLOY PARK...
LEWIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3340 9182 3368 9182 3369 9145 3339 9145
3338 9147 3338 9154 3339 9181
TIME...MOT...LOC 0149Z 332DEG 19KT 3353 9160
$$
227What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:17 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 9, 6:17 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 617 PM CDT THU AUG 9 2012 .DISCUSSION... UPDATED FOR 00Z AVIATION DISCUSSION BELOW... && .AVIATION... MAINLY VFR CONDITIONS TO PERSIST THROUGH THIS TAF PERIOD. COLD FRONT MOVING SOUTH INTO THE STATE WILL CAUSE WINDS TO SWITCH FROM SOUTH/SW TO NORTH OVERNIGHT. SOME ISOLATED SHRA/TSRA WILL CONTINUE TO BE POSSIBLE AHEAD OF THE FRONT THIS EVENING...WITH BEST POTENTIAL OVER THE NEXT FEW HRS. OTHERWISE...EXPECT MAINLY DRY CONDITIONS. && .PREV DISCUSSION... /ISSUED 220 PM CDT THU AUG 9 2012/ DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE FIRST PERIOD CHANCES OF CONVECTION AND ANY THREAT OF SEVERE STORMS. THEN NEAR NORMAL TEMPS FRIDAY AND INTO THE WEEKEND. THEN THE NEXT CHANCE OF RAIN ON SUNDAY TO MONDAY WITH THE NEXT FRONTAL BOUNDARY. THE WILD FIRE DANGER CONTINUES TO BE HIGH TO EXTREME DUE TO OVERALL DROUGHT AND DRY FUELS. THIS AFTERNOON...THE SURFACE BOUNDARY HAS MADE LITTLE PROGRESS SOUTH AND IS NEAR THE AR AND MO STATE LINE...THEN OVER NE OK. A SURFACE LOW WAS TRYING TO FORM OVER WESTERN AR BUT NOT A STRONG ONE BY ANY MEASURE. NORTH OF THE BOUNDARY...DRIER AND MORE STABLE AIR WITH A NW TO NE FLOW...WHILE SOUTH OF THE BOUNDARY...A S TO SW FLOW WITH DEW POINTS IN THE 60S CENTRAL TO LOWER 70S OVER SOUTHERN LOCATIONS. TEMPS WERE MOSTLY IN THE 90S. AMOUNT OF LIFT WITH FRONT AND UPPER SUPPORT REMAINS KEY TO AMOUNT OF CONVECTION THIS AFTERNOON TO EVENING. JET DYNAMICS ARE MARGINAL WITH MAIN UPPER DIFFLUENCE PUSHED WELL EAST AND LOW LEVEL JET IS WEAK. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT WILL START THE FORECAST WITH A SLIGHT CHANCE MAINLY OVER NORTHERN AR...WHILE A CHANCE CENTRAL AND SOUTH THIS EVENING. AFTER CONVECTION INITIATION WILL HAVE TO FINE TUNE COVERAGE AND AMOUNT WITH POSSIBLE UPDATE. SLIGHT RISK OF SEVERE STORMS WILL BE POSSIBLE OVER THE AREA DUE TO AVAILABLE MOISTURE AND INSTABILITY... ESPECIALLY OVER SOUTHERN AR A BIT LATER THIS EVENING. MAIN CONCERN WILL BE DAMAGING WINDS WITH LESSER HAIL THREAT. AS THE FRONT SAGS SOUTH TONIGHT...CONVECTION CHANCES GO WITH IT AND POP TREND SHOWS THIS. ON FRIDAY SOME LINGERING CONVECTION OVER FAR SOUTHERN AR BUT THIS CONVECTION WILL GRADUALLY DRIFT SOUTH OUT OF AR. A COOLER AND DRIER AIR MASS THEN FILTERS INTO AR AND LOWERS TEMPS A BIT BELOW TO AROUND NORMAL VALUES. THE SURFACE RIDGE THEN GRADUALLY MOVES EAST INTO SUNDAY...WHILE SOME RETURN FLOW COMES BACK TO AR ON SUNDAY. THEN NEXT CHANCE OF RAIN MATERIALIZES LATE SUNDAY AS THE WEAK FRONT LIFTS AS A WARM FRONT AND THE NEXT COLD FRONT APPROACHES FROM THE NW ON MONDAY. LONG TERM...MONDAY THROUGH THURSDAY MODELS ARE IN A LITTLE LESS AGREEMENT FOR THE LONG TERM PERIOD THAN HAS BEEN SEEN OVER THE LAST FEW DAYS. NAMELY THE DISAGREEMENT IS IN HOW LONG THE MODELS HOLD ONTO THE PATTERN CHANGE THAT IS CURRENTLY UNDER WAY AS THE MEAN RIDGE SHIFTS WESTWARD. THE GFS HOLDS ON TO THIS PATTERN CHANGE AND BRINGS SEVERAL DISTURBANCES THROUGH THE AREA IN NW FLOW ALOFT. THE EURO BUILDS THE RIDGE EASTWARD BY LATE TUESDAY EVENING. HAVING SAID THAT...TEMPERATURES WILL REMAIN AROUND SEASONAL NORMS THROUGH THE LONG TERM...THOUGH POSSIBLY WARMING TO ABOVE NORMAL READINGS IF YOU BUY THE EUROPEAN. THOUGH SLIGHT TIMING DIFFERENCES ARE PRESENT...MOST GUIDANCE AGREES UPON BRINGING AN INITIAL DISTURBANCE THROUGH ON MONDAY. DID LIMIT RAIN CHANCES TO THE SLIGHT CHANCE CATEGORY B/C OF TIMING DIFFERENCES THOUGH...THEN LEFT SOME SLIGHT CHANCES IN THE SOUTHEAST MON NIGHT AS THE DISTURBANCE/FRONT MOVES OUT OF THE AREA. FOR EACH SUBSEQUENT DAY...HAVE BROAD-BRUSHED 20 POPS IN THE AFTERNOONS AND NO MENTION OF RAIN AT NIGHT. WHETHER YOU BELIEVE THE GFS OR THE WARMER EURO...SUMMERTIME CONVECTION WOULD BE POSSIBLE ANY AFTERNOON AND LIKELY DIE OFF AFTER SUNSET. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 87 62 88 / 30 10 10 0 CAMDEN AR 73 93 66 92 / 30 20 10 0 HARRISON AR 64 84 59 86 / 20 0 0 0 HOT SPRINGS AR 73 91 63 91 / 30 10 10 0 LITTLE ROCK AR 73 90 66 89 / 30 10 10 0 MONTICELLO AR 74 92 66 90 / 40 20 10 0 MOUNT IDA AR 69 90 63 91 / 30 10 10 0 MOUNTAIN HOME AR 65 85 60 87 / 20 10 0 0 NEWPORT AR 69 87 64 87 / 30 10 10 0 PINE BLUFF AR 73 91 66 89 / 40 20 10 0 RUSSELLVILLE AR 69 90 64 90 / 30 10 10 0 SEARCY AR 70 88 64 87 / 30 10 10 0 STUTTGART AR 71 88 66 87 / 30 10 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...62
Hazardous weather outlook, Aug 9, 5:00 AM CDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU AUG 9 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT MOVES INTO THE STATE. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE DURING THE AFTERNOON HOURS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS. EVEN THOUGH THE FRONT WILL BRING RAINFALL TO SOME LOCATIONS... WIDESPREAD RAINFALL IS NOT EXPECTED...AND FIRE DANGER WILL REMAIN EXTREME. FIRE DANGER REMAINS EXTREME ACROSS MUCH OF THE STATE DUE TO THE ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE IN MANY COUNTIES OF ARKANSAS...AND ANY UNCONTROLLED OR ACCIDENTAL FIRE COULD QUICKLY GROW OUT OF CONTROL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COOLER AND DRIER AIR WILL MOVE INTO THE REGION FRIDAY...AND REMAIN THROUGH THE WEEKEND. THE NEXT CHANCE FOR RAIN WILL BE EARLY NEXT WEEK...AS ANOTHER DISTURBANCE MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Aug 9, 4:19 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
419 PM CDT THU AUG 9 2012
ARZ040-092150-
POLK AR-
419 PM CDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
445 PM CDT...
AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WICKES...OR 16 MILES NORTH
OF DE QUEEN...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICKES... GRANNIS... BOGG SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3422 9447 3432 9448 3435 9434 3419 9428
3418 9435 3419 9447 3419 9448 3421 9448
TIME...MOT...LOC 2119Z 306DEG 22KT 3425 9441
227Special weather statement, Aug 9, 5:19 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 519 PM CDT THU AUG 9 2012 ARZ053-054-092250- CLARK AR-HOT SPRING AR- 519 PM CDT THU AUG 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOT SPRING AND CENTRAL CLARK COUNTIES UNTIL 545 PM CDT... AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DEGRAY LAKE...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DEGRAY LAKE... ARKADELPHIA... DEGRAY LAKE SP... CADDO VALLEY... MARCUS... GUM SPRINGS... CANEY... BISMARCK... WITHERSPOON... OZAN POINT... OLD DE ROCHE... OAK BOWER... LOWER LAKE REC AREA... LENOX MARCUS PARK... LENOX... LAKEVIEW PARK... IRON MTN REC AREA... IRON MTN PARK... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 67 AND 82. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3416 9292 3401 9313 3422 9331 3435 9315 TIME...MOT...LOC 2219Z 319DEG 11KT 3424 9319 /62
Special weather statement, Aug 9, 5:32 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 532 PM CDT THU AUG 9 2012 ARZ055-056-092300- GRANT AR-JEFFERSON AR- 532 PM CDT THU AUG 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON AND NORTHEASTERN GRANT COUNTIES UNTIL 600 PM CDT... AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF REDFIELD...OR 14 MILES NORTHEAST OF SHERIDAN...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WHITE HALL... WARBRITTON... REDFIELD... PINE BLUFF ARSENAL... HENSLEY ISLAND... SULPHUR SPRINGS... SAMPLES... PRAGUE... PASTORIA... JEFFERSON... HARDIN... DEXTER... YELLOW LAKE... WHITE BLUFF... WEST END... TAR CAMP PARK... PLAIN VIEW... OAKLAND HEIGHTS... THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 18 AND 37. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3433 9190 3414 9218 3440 9236 3449 9217 TIME...MOT...LOC 2232Z 322DEG 11KT 3439 9219 /62
Special weather statement, Aug 9, 5:57 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
557 PM CDT THU AUG 9 2012
ARZ055-056-092325-
GRANT AR-JEFFERSON AR-
557 PM CDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON AND EASTERN
GRANT COUNTIES UNTIL 630 PM CDT...
AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITE HALL...OR 6 MILES NORTHWEST OF PINE
BLUFF...MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PINE BLUFF... WHITE HALL... WARBRITTON...
PINE BLUFF ARSENAL... MADDING... LINWOOD...
LAMONT... LAKE PINE BLUFF... COTTONDALE...
WATSON CHAPEL... SULPHUR SPRINGS... SAMPLES...
ROB ROY... PRAGUE... PINEBERGEN...
PASTORIA... NOBLE LAKE... MOSCOW...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 24 AND 46.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3407 9175 3410 9175 3409 9195 3407 9195
3407 9230 3440 9232 3437 9190 3407 9173
TIME...MOT...LOC 2257Z 350DEG 11KT 3428 9207
/62Local storm report, Aug 9, 6:16 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
616 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG ARKADELPHIA 34.12N 93.07W
08/09/2012 CLARK AR UTILITY COMPANY
TREE LIMBS WERE BLOWN DOWN ONTO A POWER LINE...WHICH
CAUSED AN OUTAGE.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:57 PM CDT | Severe Thunderstorm Warning | LZK | Drew, Lincoln | 33 min |
| Aug 9, 8:55 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 21 min |
| Aug 9, 9:05 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 10 min |
| Aug 9, 10:43 PM CDT | Special Weather Statement | LZK | Lincoln | 32 min |
| Aug 9, 10:51 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 39 min |
| Aug 9, 11:31 PM CDT | Special Weather Statement | LZK | Drew | 44 min |
| Aug 9, 11:36 PM CDT | Special Weather Statement | LZK | Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.